Rocky Mountain Journal of Mathematics

Model reduction and stability of two-dimensional recursive systems

Annie Cuyt, William B. Jones, and Brigitte Verdonk

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 21, Number 1 (1991), 187-208.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073003

Digital Object Identifier
doi:10.1216/rmjm/1181073003

Mathematical Reviews number (MathSciNet)
MR1113923

Zentralblatt MATH identifier
0738.93015

Citation

Cuyt, Annie; Jones, William B.; Verdonk, Brigitte. Model reduction and stability of two-dimensional recursive systems. Rocky Mountain J. Math. 21 (1991), no. 1, 187--208. doi:10.1216/rmjm/1181073003. https://projecteuclid.org/euclid.rmjm/1181073003


Export citation

References

  • N.K. Bose, Implementation of a new stability test for two-dimensional filters, IEEE Trans. Acoust., Speech, Signal Processing ASSP-24 (1976), 87-89.
  • A. Bultheel and M. van Barel, Padé techniques for model reduction in linear system theory, J. Comput. Appl. Math. 14 (1986), 401-438.
  • A. Cichocki, Generalized continued fraction expansion of multidimensional rational functions and its applications in synthesis, Proc. ECCTD (1980), 286-291.
  • --------, Modelling of $n$-dimensional functions using multibranch continued fractions, Proc. ECCTD (1980), 331-336.
  • A. Cuyt and L. Wuytack, Nonlinear methods in numerical analysis, North-Holland, Amsterdam, 1987.
  • D. Davis, A correct proof of Huang's stability theorem, IEEE Trans. Acoust., Speech, Signal Processing ASSP-24 (1976), 425-426.
  • D. Dudgeon and R. Mersereau, Multidimensional digital signal processing, Prentice-Hall, Englewood Cliffs, 1984.
  • R. Gnanasekaran, A note on new 1-D and 2-D stability theorems for discrete systems, IEEE Trans. Acoust., Speech, Signal Processing ASSP-29 (1981), 1211-1212.
  • D. Goodman, An alternate proof of Huang's stability theorem, IEEE Trans. Acoust., Speech, Signal Processing ASSP-24 (1976), 426-427.
  • W.B. Jones, O. Njå stad and W.J. Thron, Schur fractions, Perron-Carathéodory fractions and Szegö polynomials, a survey, in Analytic Theory of Continued Fractions II (W.J. Thron, ed.), LNM 1199, Springer, 1986, 127-158.
  • W.B. Jones and A. Steinhardt, Digital filters and continued fractions, in Analytic Theory of Continued Fractions (W.B. Jones, W.J. Thron and H. Waadeland, eds.), LNM 932 (1982), 129-151, Springer.
  • \!S.K. Mitra, A.D. Sagar and N.A. Pendergrass, Realizations of two-dimensional\!recursive digital filters, IEEE Trans. Circ. Syst. CAS-22 (1975), 177-184.
  • J. Murphy and M. O'Donohue, Some properties of continued fractions with applications in Markov processes, J. Inst. Math. Appl. 16 (1975), 57-71.
  • B.T. O'Connor and Th.S. Huang, Stability of general two-dimensional recursive digital filters, IEEE Trans. Acoust., Speech Signal Processing ASSP-26 (1978), 550-560.
  • A.V. Oppenheim and R.W. Schafer, Digital signal processing, Prentice-Hall, Englewood Cliffs, New Jersey, 1975.
  • J.L. Shanks, T. Sven and J.H. Justice, Stability and synthesis of two-dimensional recursive filters, IEEE Trans. Audio and Electroacoustics AU-20 (1972), 115-128.
  • Rao G. Subba, P. Karivaratharajan and K.P. Rajappan, A general form of continued fraction expansion for two-dimensional recursive digital filters, IEEE Trans. Sign. Proc. (1977), 198-200.
  • --------, -------- and --------, On realization of two-dimensional digital filter structures, IEEE Trans. Circ. Syst. CAS-23 (1976), 479.